# SDR DALA2018030801469

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,543 hours, 56,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE REPORTED WIRES LOOSE AT SEAT 27DE.  FOUND WIRES PULLED FROM EMERGENCY LIGHTS SEAT PLUG. RESECURED SAME AND SECURED WIRING. LIGHTS OP NORMALLY.
